Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 260, NWS Birmingham, AL

June 8, 2011Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2011, 5:45 PM CDT for Sumter County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2011, 5:45 PM CDT (22:45 UTC)
Expired
Jun 8, 2011, 6:30 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Sumter County, AL

The radar

The Jackson/Brandon,MS radar (KDGX), 156 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:52 PM CDTHAIL 0.5York, ALSILOAM COMMUNITY SR17/CR9

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS54 KBMX 082245
SVRBMX
ALC119-082330-
/O.NEW.KBMX.SV.W.0260.110608T2245Z-110608T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 543 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KINTERBISH...OR 7 MILES SOUTHEAST OF CUBA...AND MOVING NORTH AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CUBA...YORK...BOYD...I 20 WELCOME CENTER AT CUBA AND PAYNEVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 8...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3243 8841 3273 8838 3274 8834 3255 8820
      3231 8812 3231 8842 3234 8843
TIME...MOT...LOC 2245Z 161DEG 20KT 3239 8829

$$

56
2 follow-up statements
552 
WWUS54 KBMX 082300
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT WED JUN 8 2011

ALC119-082330-
/O.CON.KBMX.SV.W.0260.000000T0000Z-110608T2330Z/
SUMTER AL-
600 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SUMTER COUNTY UNTIL 630 PM CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
YORK...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  YORK...BOYD AND PAYNEVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 8...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3240 8815 3235 8837 3237 8839 3243 8841
      3273 8838 3274 8834 3255 8820
TIME...MOT...LOC 2300Z 161DEG 20KT 3247 8832

$$

56
488 
WWUS54 KBMX 082316
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT WED JUN 8 2011

ALC119-082330-
/O.CON.KBMX.SV.W.0260.000000T0000Z-110608T2330Z/
SUMTER AL-
616 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SUMTER COUNTY UNTIL 630 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF YORK...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BOYD AND PAYNEVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 8...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3240 8815 3235 8837 3237 8839 3243 8841
      3273 8838 3274 8834 3255 8820
TIME...MOT...LOC 2316Z 161DEG 20KT 3255 8836

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 8, 3:26 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT WED JUN 8 2011

.UPDATE...WITH PRELIMINARY NUMBERS.

&&

.DISCUSSION...

THE UPPER-LEVEL RIDGE IS EXPECTED TO WEAKEN OVER THE FORECAST
AREA...WHILE AN UPPER-LEVEL CYCLONIC CIRCULATION...LOW...REMAINS
OVER THE GULF OF MEXICO...THROUGH THE REMAINDER OF THE WEEK.  WITH
THE WEAKENING UPPER-LEVEL RIDGE...EXPECT SUBSIDENCE INVERSION TO
WEAKEN AND THE LEVEL OF FREE OF CONVECTION TO LOWER WITH
TIME...ALLOWING FOR A SLIGHTLY BETTER PROBABILITY OF AFTERNOON
CONVECTION DURING THE AFTERNOON AND EARLY EVENING HOURS.  THE NAM
MODEL WAS MOST AGGRESSIVE WITH SHOWER/THUNDERSTORM COVERAGE THURSDAY
AND FRIDAY...WHILE GFS AND ECMWF KEEP IT MOSTLY DRY OVER THE
FORECAST AREA.  HOWEVER...BOTH THE GFS AND ECMWF SUGGEST INCREASING
COVERAGE OF PRECIPITATION THIS UPCOMING WEEKEND...AS THE
PRECIPITABLE WATER VALUES SUPPOSEDLY INCREASE.

SO...WILL LIKELY KEEP 10 TO 20 PERCENT POPS IN THE FORECAST FOR THIS
EVENING...AND AGAIN THURSDAY/FRIDAY AFTERNOONS/EVENINGS...WHILE
RAISING THE POPS UP TO 30 PERCENT FOR SATURDAY AND SUNDAY.

WITH HAVE TO MONITOR MESOSCALE CONVECTIVE SYSTEMS ADVANCING TOWARD
THE FORECAST AREA FROM THE NORTHWEST BY MONDAY OF NEXT WEEK...AS
NORTHWEST UPPER-LEVEL FLOW BECOMES THE MAIN FLOW PATTERN FOR
ALABAMA.  WITH CONTINUED DROUGHT CONDITIONS...STILL EXPECT AFTERNOON
TEMPERATURES TO REMAIN ABOVE NORMAL THROUGH THE FORECAST PERIOD.

03

&&

.AVIATION...18Z TAF DISCUSSION.

HIGH PRESSURE SURFACE AND ALOFT CONTINUES TO DOMINATE THE FORECAST
AREA BUT WITH SLIGHTLY MORE LOW LEVEL MOISTURE AVAILABLE TODAY
SCATTERED CU FIELD CAN BE SEEN DEVELOPING ON MORNING SATELLITE WITH
BEST PRECIPITABLE WATER IN THE SOUTHWEST SECTIONS. ALTHOUGH AN
ISOLATED TSRA IS POSSIBLE THIS AFTERNOON COVERAGE WILL BE TOO LOW TO
MENTION IN TAFS.  WILL INDICATE CB FOR SOUTHERN AND WESTERN SITES
(TCL, MGM AND TOI) SINCE THESE ARE THE MOST LIKELY SITES TO SEE AN
AFTERNOON SHOWER. OTHERWISE GENERALLY VFR CONDITIONS WILL PREVAIL
THROUGH THE PERIOD EXCEPT FOR SOME PATCHY MVFR IN BR 10Z-13Z TIME
FRAME. LIGHT SOUTH TO SOUTHEAST FLOW WILL CONTINUE THIS AFTERNOON
AVERAGING LESS THAN 10 KNOTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     65  94  64  95  68 /  10  20  20  20  20
ANNISTON    67  95  67  95  70 /  10  20  20  20  20
BIRMINGHAM  71  96  71  96  71 /  10  20  20  20  20
TUSCALOOSA  68  96  67  97  70 /  20  20  20  20  20
CALERA      69  95  68  94  70 /  10  20  20  20  20
AUBURN      69  94  68  92  71 /  10  20  20  20  20
MONTGOMERY  69  96  69  95  71 /  20  20  20  20  20
TROY        67  95  66  94  70 /  20  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 2:05 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT WED JUN 8 2011

ALZ011>015-017>050-091130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
205 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 4:04 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT WED JUN 8 2011

ALZ041-043-044-082145-
AUTAUGA AL-ELMORE AL-MONTGOMERY AL-
404 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
NORTHWESTERN MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES UNTIL 445 PM
CDT...

AT 402 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HUNTER...OR NEAR PRATTVILLE...MOVING NORTHWEST AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLBROOK...
  PRATTVILLE...
  AUTAUGA COUNTY AIRPORT...
  BOOTH...

&&

LAT...LON 3246 8663 3261 8647 3243 8627 3230 8641
TIME...MOT...LOC 2105Z 130DEG 7KT 3242 8641
Special weather statement, Jun 8, 4:48 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT WED JUN 8 2011

ALZ035-041-082215-
AUTAUGA AL-CHILTON AL-
448 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUTAUGA AND WESTERN
CHILTON COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF PLECHER...OR 11 MILES NORTHEAST OF
VALLEY GRANDE...MOVING NORTHWEST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PLECHER...
  PARNELL...
  MAPLESVILLE...
  STANTON...
  ISABELLA...

&&

LAT...LON 3260 8691 3266 8692 3267 8695 3280 8702
      3287 8678 3262 8669 3251 8686
TIME...MOT...LOC 2148Z 140DEG 9KT 3263 8685

56
Local storm report, Jun 8, 5:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     2 NW NANAFALIA          32.13N 88.01W
06/08/2011  E45 MPH          MARENGO            AL   PUBLIC

            WINDS ESTIMATED BETWEEN 40 AND 50 MPH. SMALL HAIL ALSO
            FELL IN THE AREA.

&&

LINHARES
Special weather statement, Jun 8, 5:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT WED JUN 8 2011

ALZ030-039-082300-
MARENGO AL-SUMTER AL-
511 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER AND MARENGO
COUNTIES UNTIL 600 PM CDT...

AT 506 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MYRTLEWOOD...OR 13 MILES SOUTHWEST OF LINDEN...
MOVING NORTHWEST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DEMOPOLIS...
  JEFFERSON...
  KINTERBISH...
  DEMOPOLIS LOCK AND DAM...
  DEMOPOLIS MUNICIPAL AIRPORT...

&&

LAT...LON 3238 8841 3256 8821 3240 8804 3252 8792
      3252 8784 3255 8784 3252 8773 3248 8772
      3248 8753 3231 8753 3227 8748 3225 8753
      3214 8752 3213 8762 3201 8763 3199 8807
      3206 8812 3208 8805 3230 8801 3230 8830
TIME...MOT...LOC 2211Z 134DEG 18KT 3223 8801

56
Special weather statement, Jun 8, 5:17 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT WED JUN 8 2011

ALZ033-034-082245-
BIBB AL-PERRY AL-
517 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY AND
SOUTHWESTERN BIBB COUNTIES UNTIL 545 PM CDT...

AT 511 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF HARRISBURG...OR 10 MILES SOUTH OF
BRENT...MOVING NORTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS RANGING FROM 35 TO 40 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  HARRISBURG...
  WEST CENTREVILLE...
  EOLINE...

&&

LAT...LON 3300 8739 3301 8732 3303 8732 3310 8717
      3278 8705 3268 8723 3298 8742 3299 8742
TIME...MOT...LOC 2216Z 148DEG 12KT 3281 8720

56
Special weather statement, Jun 8, 5:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT WED JUN 8 2011

ALZ025-082330-
SHELBY AL-
541 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
630 PM CDT...

AT 538 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CALERA...MOVING NORTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MONTEVALLO...
  ALABASTER...
  PELHAM...
  HELENA...
  UNIVERSITY OF MONTEVALLO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3333 8673 3307 8661 3307 8665 3306 8666
      3307 8682 3307 8685 3324 8699 3327 8697
TIME...MOT...LOC 2239Z 147DEG 13KT 3310 8676

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:57 PM CDTSpecial Weather StatementBMXDallas48 min
Jun 8, 4:04 PM CDTSpecial Weather StatementBMXAutauga41 min
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningBMXMarengo30 min
Jun 8, 4:48 PM CDTSpecial Weather StatementBMXChilton27 min
Jun 8, 5:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Jun 8, 5:17 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 5:36 PM CDTSevere Thunderstorm WarningBMXBibb, Perry, Tuscaloosa26 min
Jun 8, 5:41 PM CDTSpecial Weather StatementBMXShelby49 min
Jun 8, 5:50 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker25 min
Jun 8, 6:00 PM CDTSevere Thunderstorm WarningBMXPickens45 min
Jun 8, 6:16 PM CDTSpecial Weather StatementBMXWalker44 min
Jun 8, 6:28 PM CDTSpecial Weather StatementBMXTuscaloosa47 min
Jun 8, 6:41 PM CDTSpecial Weather StatementBMXFayette49 min
Jun 8, 6:44 PM CDTSpecial Weather StatementBMXPickens31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.